| Catalog Number |
C25012 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was damaged the following information was received by the initial reporter with the following.It was reported by customer that the iv chemo tubing appears to be defective, medication leaking from the back side of the filter.Area of leak unable to be secured or tightened.This happened with two different patients while receiving chemo.Patient was not harmed or effected during this event.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
It was reported that there was a leak at the back of the filter.One sample model 10010454, lot 24066676 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and a leak was observed coming from the outlet filter vent.Additional air under water test was performed.The set was pressurized with about 10psi and the vent was submerged under water.There was a steady stream of air bubbles coming from the filter vent.This would indicate that there is no issue with damage/holes in the membrane.The reason for the membrane leaking is that the hydrophobicity of the membrane must have been compromised during use and not during the manufacturing process.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.